Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depression back, med advice? Help gardenergirl

Posted by Racer on October 6, 2005, at 22:39:47

In reply to Re: Depression back, med advice? Help jay, posted by gardenergirl on October 6, 2005, at 22:31:19

My own GI symptoms from Lamictal improved a bit when I started taking it with LactAid -- any chance you're a bit lactase insufficient? Might be worth a try, since Lamictal is known to cause either constipation or diarrhea. It can also cause anorexia (in the basic lack of appetite sense), and sometimes depression, according to my N who looked it up yesterday when I told her about my lack of appetite and food aversions.

The Lamictal has also wiped me out completely. I get up around 7:30, 7:45, and then need a nap by about 11. Then I get up, putter around, and need another nap by 2 or 3 in the afternoon. And then fall asleep climbing the stairs to bed around 11PM. I think I'm up for about four hours at a time, then have to sleep. (Then again, I'm also having nightmares, waking in the night, and even though I usually get right back to sleep, that's still not good quality sleep.)

While you know how little I know about MAOIs, I'd say it's worth taking to your pdoc about switching to Parnate. It has less chance of weight gain, which is a plus, and the Nardil has not been especially consistent for you. Maybe you'd be able to maintain Parnate at a dose that would be more consistently effective for you.

I'm sorry you're feeling croupy. I hope you feel better soon.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:563304
URL: http://www.dr-bob.org/babble/20051003/msgs/563905.html